# SDR SIMA20250625001

- Difficulty date: June 25, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI# 53-21-009 FWD CARGO DOOR CUTOUT FWD CORNER SEAL DEPRESSOR IS GOUGED ON EDGES AND HAS CORROSION AT NUT PLATE HOLE. (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR THE FWD CARGO DOOR CUTOUT FWD CORNER SEAL DEPRESSOR IAW ERJ 175 AMM 20-10-01.
